Applied Mathematics and Physics ISSN (Print): 2333-4878 ISSN (Online): 2333-4886 Website: http://www.sciepub.com/journal/amp
Editor-in-chief: Vishwa Nath Maurya
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Calculation of Quantity Rate on the Rectangular Domain by Boundary Element Method
Applied Mathematics and Physics. 2017, 5(2), 40-46. DOI: 10.12691/amp-5-2-2
Pub. Date: April 24, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Quantitative Analysis Model for the Dynamics of the Effect of Parental Background on Pupil/Students Performance in Mathematics
Applied Mathematics and Physics. 2017, 5(2), 28-39. DOI: 10.12691/amp-5-2-1
Pub. Date: April 14, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Graph Theoretical Models of Closed n-Dimensional Manifolds: Digital Models of a Moebius Strip, a Projective Plane a Klein Bottle and n-Dimensional Spheres
Applied Mathematics and Physics. 2017, 5(1), 19-27. DOI: 10.12691/amp-5-1-3
Pub. Date: March 23, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Periodicity of Generalized Fibonacci-like Sequences
Applied Mathematics and Physics. 2017, 5(1), 11-18. DOI: 10.12691/amp-5-1-2
Pub. Date: February 10, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017